# SDR UIEA2019071204742

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,984 hours, 16,031 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Terminal
- Condition: Defective
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE FUEL VALVE LIGHT INOP ( FUEL CONTROL ENG VALVE INDICATION SYSTEM, FUEL CONTROL ENG FUEL VAL INDICATION SYSTEM (FADEC &)(  REPLACED  TERMINAL END ON WIRE  W5324D IAW SWPM 20-30-00 ACCOMPLISHED OPS CHECK IAW AMM 71-00-00 OPS GOOD THIS CLEARS MDDR 114515 PLACARD REMOVED   )
